Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LoGiCK

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About LoGiCK

  • Rank
    New Member
  1. I;m on my 4th month of Claravis, and have continuosly noticed redness in my face and everytime I get out of the shower the rashes(dryness) on my forearms burn and itch. Will the redness go away after im off Claravis? And what should I do about the dryness besides moisturizer?
  2. Since I have been on Accutane (Claravis) for 4 months now, I have noticed my face is constantly redish colored. Anyone else get some redness in their face while on Accutane?
  3. For my first 3 weeks of Claravis, I got atleast 2 bloody noses a day, no lie. I went to my derm and told her about this, and she told me to use vasaline on a q-tip and swab the inside of my nose
  4. haha wow, same exact thing for me as well, i thought it could only be me for sure but i guess not....it seems if i do something very qucikly i almost get out of breath and feel tightness in my chest, like if i workout or s omething, im noticing that im alwalys out of breath for some reason, but ya im not telling my derm cuz they might pull me off accutane
  5. I hate to say it, but you have such mild acne, theres no wat a derm would give you accutane, only topical creams...btw you dont need accutane with what you have, believe me
  6. Well, I would say that my IB started around my 5th or 6th day, you could really tell, my forehead has large cysts and pimples, although my face is NOT OILY AT ALL!!! So I know it must be working! Time will tell, im on my 8th day now...
  7. Let me first say that I LOVE IB, it makes you feel so happy, your skin looks great, and you have no acne. NOT, ya it sucks but uh we gotta deal with it. Please do tell, if your acne has also been severve on IB. What did u do?
  8. My IB is just now starting to get pretty ugly, hue cysts on my forehead and side of my face. My face is dry as hell too, lips extremely chapped, we'll see, and im only on day 7, so its happening quick...
  9. Well, this is my 6th day being on 60mg (a day) of Accutane, and I am feeling so exhausted everyday. It happens around 12-1pm in the afternoon, like it just hits me and all I want to do is sleep the rest of the day away. Anyone else have this happening, or has happened to?
×